# SDR SWAA2025012178202

- Difficulty date: December 16, 2024
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N8518R
- Make and model: Boeing 737-8H4
- Aircraft serial: 63593
- Aircraft time: 26,817 hours, 13,369 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT#34 A-043 AFT CARGO COMPARTMENT SILL WEB CORRODED AT STA 787+7' TO 847 RBL 24 WL 156<[01] REMOVED SILL WEB IAW SRM 51-40-02 VERIFIED NEW PART WITH PN 146A8123U25ATSMRO A TAG WN49364 IAW DRAWING 146A8340; REV: A STARTED DRILLING HOLES IAW SRM 51-40-05 FINISHED LOCATE HOLES AND DRILL NEW PART IAW SRM 51-40-05 APPLY CIC TO LOWER SIDE OF WEB. IAW AMM 51-21-91; APPLY CIC TO INTERNAL SKIN AREA UNDER WEB. IAW AMM 51-21-91; INSTALLED SILL WEB IAW SRM 51-40-02 DRAWING 146A8340;[02] C/W AUDIT C/W
